# SDR ASOA2014021109948

- Difficulty date: January 16, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,297 hours, 24,302 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB LBL 27.50, WL 130 HAS INDICATON NOTED APPROX .4" IN LENGTH 100 PERCENT FSH.  FAILED NDT INSPECTION.  COMPLIED WITH EC/TC REO 601R-53-61-1541, & MET ALL THE REQUIREMENTS OF REO 601R-53-61-1541, REV D.
